Qualitative investigation of a model of economic growth

This work addresses the mathematical aspects of a model of economic growth. The system of general differential equations that describes the double-sectional model of economic growth with interindustrial linkages was qualitatively investigated. By using averaging over fast oscillations a system of nonlinear differential equations was obtained. Averaging was justified by the interpretation of N.N. Bogolubov's first fundamental theorem. For this system it has been possible to construct a phase pattern. The modes of balanced growth were also studied.

Authors
Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
151-170
Status
Published
Department
-
DOI
-
Number
-
Volume
11
Year
2001
Organizations
  • 1 Faculty of Science, People's Friendship University of Russia, Moscow, Russian Federation
Keywords
Averaging; Economic growth; Phase pattern; Qualitative investigation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/265/